# SDR DALA1235929257

- Difficulty date: March 22, 2012
- Submitted: June 7, 2012
- Operation: Air carrier
- Aircraft: N957DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53527
- Aircraft time: 39,368 hours, 22,042 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 59360381
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIS CARGO COMPARTMENT DOOR JAMB BETWEEN STA 693-750 WITH HEAVY CORROSION.  REMOVED AND REPLACED LONGERON 28R FROM STA 655 - 788 PER SRM 51-30-05 AND DRAWING 5930481.
